# SDR NACA2024022800002

- Difficulty date: February 28, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 111,298 hours, 19,195 cycles
- Engine: Ge CF680C2B6
- Engine time: 5,967 hours, 1,536 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MI@1040 ENROUTE TO MDSD, RETURNED TO KMIA DUE TO R ENG FUEL FILT. PER FIM 73-11 FT 803. REMOVED AND INSPECTED R ENG FUEL FILTER, NO CONTAMINANTS FOUND, REPLACED FILTER AND FUEL FILTER DIFF PRESS SWITCH. ENG RUNUP CHECK NO LEAKS NO EICAS MSGS. UNIT IS KNOWN TO TRAX.
